RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2019, Volume 11, Issue 1  


Spectral theory of functions in studying partial differential operators
A. G. Baskakov, E. E. Dikarev
3
On an interpolation problem in the class of functions of exponential type in a half-plane
B. V. Vynnyt'skyi, V. L. Sharan, I. B. Sheparovych
19
Solvability of Cauchy problem for a system of first order quasilinear equations with right-hand sides $f_1={a_2}u(t,x) + {b_2}(t)v(t,x),$ $f_2={g_2}v(t,x)$
M. V. Dontsova
26
On isomorphism of some functional spaces under action of integro-differential operators
S. B. Klimentov
39
Conservation laws for Volterra chain with initial step-like condition
R. Ch. Kulaev, A. B. Shabat
61
On Bary–Stechkin theorem
A. I. Rubinshtein
68
Inverse problems for a degenerate mixed parabolic-hyperbolic equation on finding time-depending factors in right hand sides
S. N. Sidorov
72
Simple partially invariant solutions
S. V. Khabirov
87
Exhaustion by balls and entire functions of bounded $\mathbf{L}$-index in joint variables
A. I. Bandura, O. B. Skaskiv
99
On zeros of polynomial
Subhasis Das
113
Characteristic function and deficiency of algebroid functions on annuli
Ashok Rathod
120
A new subclass of univalent functions
Gurmeet Singh, Gagandeep Singh, Gurcharanjit Singh
132
”фимский математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019